Browsing by Author Marangell, Robert

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 14 of 14
Issue DateTitleAuthor(s)Citation
2017Absolute instabilities of travelling wave solutions in a Keller-Segel modelMarangell, Robert; Davis, P N; van Heijster, P; Mathematics & StatisticsAbsolute instabilities of travelling wave solutions in a Keller-Segel model, Nonlinearity, vol.30, 2017, 2017,pp 4029-4061
2017Absolute instabilities of travelling wave solutions in a Keller`Segel modelMarangell, Robert; Davis, P N; van Heijster, Petrus; Mathematics & StatisticsAbsolute instabilities of travelling wave solutions in a Keller`Segel model, Nonlinearity, vol.30, 11, 2017,pp 4029-4061
2015Dynamical Hamiltonian–Hopf instabilities of periodic traveling waves in Klein–Gordon equationsMarangell, Robert; Miller, Peter; Mathematics & StatisticsDynamical Hamiltonian–Hopf instabilities of periodic traveling waves in Klein–Gordon equations, Physica D: Nonlinear Phenomena, vol.308, N/A, 2015,pp 87-93
2014Existence of Traveling Wave Solutions for a Model of Tumor InvasionMarangell, Robert; Wechselberger, Martin; Harley, K; Pettet, Graeme; van Heijster, Petrus; Mathematics & Statistics; Mathematics & StatisticsExistence of Traveling Wave Solutions for a Model of Tumor Invasion, SIAM Journal on Applied Dynamical Systems, vol.13, 1, 2014,pp 366-396
2014An Instability Criterion for Nonlinear Standing Waves on Nonzero BackgroundsMarangell, Robert; Jackson, Russell; Susanto, H; Mathematics & StatisticsAn Instability Criterion for Nonlinear Standing Waves on Nonzero Backgrounds, Journal of Nonlinear Science, vol.24, 6, 2014,pp 1177-1196
2016Instability of equilibria for the two-dimensional euler equations on the torusDullin, Holger; Marangell, Robert; Worthington, Joachim; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsInstability of equilibria for the two-dimensional euler equations on the torus, SIAM Journal on Applied Mathematics, vol.76, 4, 2016,pp 1446-1470
2013The Morse and Maslov indices for matrix Hill's equationsMarangell, Robert; Jones, Christopher K.R.T.; Latushkin, Y; Mathematics & StatisticsThe Morse and Maslov indices for matrix Hill's equations in Spectral Analysis, Differential Equations and Mathematical Physics: A Festschrift in Honor of Fritz Gesztesys 60th Birthday, American Mathematical Society, 2013, pp. 205-233
2014Novel solutions for a model of wound healing angiogenesisMarangell, Robert; Wechselberger, Martin; Harley, K; Pettet, Graeme; van Heijster, Petrus; Mathematics & Statistics; Mathematics & StatisticsNovel solutions for a model of wound healing angiogenesis, Nonlinearity, vol.27, 12, 2014,pp 2975-3003
2015Numerical computation of an Evans function for travelling wavesMarangell, Robert; Wechselberger, Martin; Harley, K; Pettet, G J; van Heijster, P; Mathematics & Statistics; Mathematics & StatisticsNumerical computation of an Evans function for travelling waves, Mathematical Biosciences, vol.266, N/A, 2015,pp 36-51
2016On the Spectral and Modulational Stability of Periodic Wavetrains for Nonlinear Klein-Gordon EquationsMarangell, Robert; Jones, Christopher K.R.T.; Miller, Peter; Plaza, Ramon; Mathematics & StatisticsOn the Spectral and Modulational Stability of Periodic Wavetrains for Nonlinear Klein-Gordon Equations, Bulletin of the Brazilian Mathematical Society, vol.47, 2, 2016,pp 417-429
2013On the stability analysis of periodic sine–Gordon traveling wavesMarangell, Robert; Jones, Christopher K.R.T.; Miller, Peter; Plaza, Ramon; Mathematics & StatisticsOn the stability analysis of periodic sine–Gordon traveling waves, Physica D: Nonlinear Phenomena, vol.251, N/A, 2013,pp 63-74
2014Spectral and modulational stability of periodic wavetrains for the nonlinear Klein–Gordon equationMarangell, Robert; Jones, Christopher K.R.T.; Miller, Peter; Plaza, Ramon; Mathematics & StatisticsSpectral and modulational stability of periodic wavetrains for the nonlinear Klein–Gordon equation, Journal of Differential Equations, vol.257, N/A, 2014,pp 4632-4703
2012The spectrum of travelling wave solutions to the Sine-Gordon equationMarangell, Robert; Jones, Christopher K.R.T.; Mathematics & StatisticsThe spectrum of travelling wave solutions to the Sine-Gordon equation, Discrete and Continuous Dynamical Systems - Series S, vol.5, 5, 2012,pp 925-937
2012Unstable gap solitons in inhomogeneous nonlinear Schrödinger equationsMarangell, Robert; Jones, Christopher K.R.T.; Susanto, H; Mathematics & StatisticsUnstable gap solitons in inhomogeneous nonlinear Schrödinger equations, Journal of Differential Equations, vol.253, 4, 2012,pp 1191-1205